# SDR ALG2004F00004

- Difficulty date: February 16, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 30326E7
- Part serial: 2244
- Condition: Inoperative
- Location: Fire Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING LIGHT ON NR 2 ENGINE ILLUMINATED.  NO FIRE WAS SEEN.  MAINTENANCE REMOVED AND REPLACED FIRE DETECTOR CONTROL AMP.
